# SDR IPXA2022102587501

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 24,075 hours, 15,227 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2210081151
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  #1 ENG PYLON LOWER AFT ACCESS PANEL 475AL AFT LH UPPER SKIN IS CRACKEDREPAIRED [WELDED] SKIN PER SERO EO NO A300-5420-21297-L THIS REPAIR IS CONSIDERED PERMANENT NO SUPPMENTAL INSP REQUIRED
